MathSciNet Relay Station
MathSciNet bibliographic data
MR1664516 (2000d:54039) 54H11 (03E50 22A05 54B10 54G20)
Tomita, Artur Hideyuki A group under $\rm MA\sb {countable}$ whose square is countably compact but whose cube is not. Topology Appl. 91 (1999), no. 2, 91–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement